Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

15 year old having hot and cold flashes, fever, headache, dizziness and black outs. Reason?

Hello, I have a friend... She is a female 15 years old 5 5 and about 120 pounds... Recently she has passed out 2, once today and once Monday.. She has lack of energy, dizziness , hot and cold flashes, a fever , head ache, and is blacking out... Any idea what it could be or what is going on... P.S. She currently cannot go to the hospital.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
This episode is looking like gastroenteritis mostly of viral origin.
Rehydrate her with sips of oral rehydrating solutions and home available, home made oral liquids to prevent dehydration.
You can give Tylenol for fever in prescribed dose and make her in lying posture as she is having dizziness and blackouts to prevent falls and injuries.
Consult your near by doctor, or General Practitioner for immediate assessment of her and proper management.
Thank you for your query.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor